# SDR SWAA2015030237038

- Difficulty date: February 23, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 87,722 hours, 66,195 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT BS 500B, BETWEEN STRINGER 15R TO 18R.  REPAIRED SKIN IAW EA.
